Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

When would I ovulate?

About 1 month ago I found out I was pregnant with the Mirena in. I called my OB and couldn't get in for a week. A few days before my appt I started bleeding, really light. I went to my appt and was no longer pregnant, I had what they said was a chemical pregnancy. I had the Mirena taken out that day. I was still bleeding lightly, and a few days later I started hemorrhaging, and passing huge blood clots and was rushed to the ER. They said it was just my period and it was that heavy from the Mirena being taken out. I bled like that for almost 2 weeks. I am confused about when I am going to ovulate again, would it be from the day that the light bleeding started or the heavy bleeding?? I was getting my period every 30 days while the Mirena was in, on the first of the month? Is my period going to go back to that?

Answer Question
 
Anonymous

Asked by Anonymous at 9:33 AM on Jun. 27, 2010 in Trying to Conceive

Answers (5)
  • Your body may need anywhere from a month to 3 mos to regulate.
    It might be too early to tell when you ovulate.
    You have to see when you get your period next month.
    ARmom

    Answer by ARmom at 9:34 AM on Jun. 27, 2010

  • I don't think there is any way to predict after what you have been through. I would just be prepared that it could happen at any time. Hopefully, you will get back on your regular cycle after this time. I wish you the best!
    NannyB.

    Answer by NannyB. at 9:35 AM on Jun. 27, 2010

  • If you chart you will have some warning as to when ovulation will occur, but because you were on a hormonal birth control method and had a pregnancy, it's really impossible to predict. Usually, after a pregnancy loss OR discontinuation of a hormonal birth control method it takes between 2 weeks and 3 months to ovulate again.
    Ati_13

    Answer by Ati_13 at 11:46 AM on Jun. 27, 2010

  • GL hope everything works our for you
    Kellixclark

    Answer by Kellixclark at 4:56 PM on Jun. 27, 2010

  • it has been almost 4 years in aug. mine was removed and i can not get pregnant! my body is so weird after that it O but my luteal phase is only like 8 days! i would consider clomid to help you!
    liltinymommy

    Answer by liltinymommy at 7:42 PM on Jun. 27, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.